Translator Disclaimer
June 2009 Gregory trees, the continuum, and Martin's axiom
Kenneth Kunen, Dilip Raghavan
J. Symbolic Logic 74(2): 712-720 (June 2009). DOI: 10.2178/jsl/1243948337

Abstract

We continue the investigation of Gregory trees and the Cantor Tree Property carried out by Hart and Kunen. We produce models of MA with the Continuum arbitrarily large in which there are Gregory trees, and in which there are no Gregory trees.

Citation

Download Citation

Kenneth Kunen. Dilip Raghavan. "Gregory trees, the continuum, and Martin's axiom." J. Symbolic Logic 74 (2) 712 - 720, June 2009. https://doi.org/10.2178/jsl/1243948337

Information

Published: June 2009
First available in Project Euclid: 2 June 2009

zbMATH: 1165.03037
MathSciNet: MR2518821
Digital Object Identifier: 10.2178/jsl/1243948337

Subjects:
Primary: 03E35

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 2 • June 2009
Back to Top